Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Normed linear spaces equivalent to inner product spaces


Author: J. T. Joichi
Journal: Proc. Amer. Math. Soc. 17 (1966), 423-426
MSC: Primary 46.15; Secondary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0198187-1
MathSciNet review: 0198187
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15, 46.10

Retrieve articles in all journals with MSC: 46.15, 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0198187-1
Article copyright: © Copyright 1966 American Mathematical Society